×

Found 10 Documents (Results 1–10)

100
MathJax

On connectivity of the set of discontinuous solutions of a dynamic system with impulsive control. (English. Russian original) Zbl 0916.93013

Russ. Math. 40, No. 11, 85-93 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 82-89 (1996).
MSC:  93B03 93C10
PDF BibTeX XML Cite

On multivalued differentials of piecewise-smooth functions. (English. Russian original) Zbl 0981.26003

Russ. Math. 40, No. 11, 73-84 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 70-81 (1996).
PDF BibTeX XML Cite

The admissibility of periodic processes and existence theorems for periodic solutions. I. (English. Russian original) Zbl 0907.34027

Russ. Math. 40, No. 11, 65-72 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 44 (414), 62-69 (1996).
MSC:  34C25 93C05 49K15
PDF BibTeX XML Cite

On certain qualitative properties of equations on a one-dimensional cell complex. (English. Russian original) Zbl 0906.34056

Russ. Math. 40, No. 11, 57-64 (1996); translation from Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 54-61 (1996).
MSC:  34L05
PDF BibTeX XML Cite

On the Sturm-Liouville problem for a linear singular functional-differential equation. (English. Russian original) Zbl 0909.34070

Russ. Math. 40, No. 11, 50-56 (1996); translation from Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 48-53 (1996).
MSC:  34L05 34K10
PDF BibTeX XML Cite

On differential equations in \(c\)-generalized functions. (English. Russian original) Zbl 0912.34009

Russ. Math. 40, No. 11, 39-49 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 37-47 (1996).
MSC:  34A30 34A12
PDF BibTeX XML Cite

Continuous dependence of solutions to a linear boundary value problem on parameters. I. (English. Russian original) Zbl 0907.34049

Russ. Math. 40, No. 11, 29-38 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 27-36 (1996).
Reviewer: O.Došlý (Brno)
MSC:  34K10 34B05 34K05
PDF BibTeX XML Cite

On a bound for the spectral radius of a linear operator in the space of continuous functions. (English. Russian original) Zbl 0956.47017

Russ. Math. 40, No. 11, 23-28 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 21-26 (1996).
MSC:  47B38 47A10
PDF BibTeX XML Cite

On a scheme of investigation for resolvability of resonance boundary value problems. (English. Russian original) Zbl 0912.47039

Russ. Math. 40, No. 11, 14-22 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 12-20 (1996).
Reviewer: M.Kučera (Praha)
MSC:  47J05 34B15
PDF BibTeX XML Cite

On reconstructing an operator by its conjugate. (English. Russian original) Zbl 0906.47001

Russ. Math. 40, No. 11, 3-13 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 11 (414), 1-11 (1996).
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification